MathSciNet Relay Station
MathSciNet bibliographic data
MR1873024 (2002j:42010) 42A50 (42A38 44A15)
Petermichl, S.; Pott, S. An estimate for weighted Hilbert transform via square functions. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1699–1703 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement